# SDR ASOA2013121309626

- Difficulty date: November 30, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 27,297 hours, 24,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS COMPONENTS OF THE EMERGENCY TRACK LIGHTS FOUND UNSERVICEABLE.  INSTALLED SERVICEABLE COVERS IAW ASA 33-51-00 SUPPLEMENT AND SAFETGLO MM 41-10, 33-60-10.
